# SDR AALA20121023015

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY, PRESSURE BULKHEAD OUTBOARD SIDE AT LONGERON 9 LEFT, LOWER END CLIP IS CRACKED.  INSTALLED NEW CLIP PER AARD 51-00-05-1.
